# SDR SWAA2020091813625

- Difficulty date: August 27, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS 727D S-21R WL 175, MARKED.  REMOVED AND REPLACED STRINGER CLIP AT BS 727D S-21R PER DWG NR 146A1220 SHEET 49 AND SRM 51-40-02-0G-0.
